# SDR CA991229050

- Difficulty date: September 9, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,293 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OVERSPEEDS AND RECOVERS VERY SLOWLY.
